T Nation

Need Help Urgently During PCT


#1

Hello everyone. I completed my second cycle 3 weeks back. My cycle was like this:-

Week 1-9 Boldenone at 500mg per week
Week 1-8 Test e at 500mg per week
Week 8-10 Test e at 250 mg per week with 300mg masteron per week
Week 10-12 Test e at 100mg per week
Week 10-11 stanozolol at 30mg per day

Used Aromasin as AI throughout week 10 and dropped it after that.
Also used HCG from week 3-8 then dropped it and then used it again for last 2 weeks of cycle from week 11-12..
HCG dosage was 350IU every 3-4 days.
My last HCG shot was 500IU took it 2 days after my last testosterone shot of 100mg.
After 10 days of my last testosterone shot I took clomid at 50mg per day for 1 week+ nolvadex at 20 mg for 2 weeks. after 2 weeks i have 0 sex drive. Its literally zero.

This didnt happen after my first cycle . In my first cycle i didnt use HCG throughout but blasted it after my last testosterone shot at 1500 IU e3d for 12 days. and then started clomid + nolva. And didnt have problem with my libido. My balls size came back pretty fast and libido was normal.
But in second cycle my libido is gone.

What i am thinking is maybe its because my testicles has not got the LH signal because i didnt blast hcg at the end ??? so should i take 3-4 hcg shots at 1000-1500IU with nolvadex and clomid or should i just continue taking nolva and clomid and wait for my libido to come back ????? Also the size of my balls is around 70% full till now... please help me guys . This libido issue is killing me :frowning: :frowning:


#2

Why would you run such a mess of a cycle? You are all over the place. Just another case to start simple.


#3

That’s a really short PCT. The folks 'round here have been recommending 20 nolva/day for 6 weeks lately. Maybe run the Nolva a little longer and see what happens… or you could consider triptorelin.

You have to keep in mind, your body will not always recover the same way from steroid cycles, particularly if different compounds are used, and in different amounts. I have to assume that this cycle was not identical to your first one.

Get bloodwork. Your sex drive can be killed by a number of factors. If you want to treat the problem efficiently, you need to know exactly where the problem lies. You can’t just assume it’s low testosterone. Other metrics could be off as well.


#4

i think your estrogen might have gone up… if you don’t take an AI with HCG, you can expect aromatization to increase.

i don’t understand why you stopped Aromasin when you did…


#5

[quote]flipcollar wrote:
That’s a really short PCT. The folks 'round here have been recommending 20 nolva/day for 6 weeks lately. Maybe run the Nolva a little longer and see what happens… or you could consider triptorelin.

You have to keep in mind, your body will not always recover the same way from steroid cycles, particularly if different compounds are used, and in different amounts. I have to assume that this cycle was not identical to your first one.

Get bloodwork. Your sex drive can be killed by a number of factors. If you want to treat the problem efficiently, you need to know exactly where the problem lies. You can’t just assume it’s low testosterone. Other metrics could be off as well.[/quote]

You are correct . I used test e at 500mg per week (arimidex at 0.5 mg e3d) with a dianabol kickstart . Didnt use HCG during that cycle but blasted it before pct. Then i took nolvadex at 20mg for 3 weeks and clomid at 100mg for 1 week. And recovered absolutely fine. And even during pct i didnt have a libido drop like i am having now…

What is your opinion on blasting HCG right now as did in my first cycle? And then continue with clomid + nolvadex? One more question is I used HCG during cycle and then blasting it again can cause permanent desensitisation from using too much HCG ?

Also what kind of bloodwork are you talking about ? A few days back I had CBC test done and the results were
Packed Cell Volume (PCV) - 52.10 % 40-50
RBC count -5.61 mill/mm3 4.50-5.50
Total Leukocyte Count (TLC)-13.10 thou/mm3 4-10
Lymphocytes -14.80 % 20-40
Neutrophils -10.05 thou/mm3 2-7

Rest everything else is within range .
Do you think this could also be an issue ?


#6

[quote]cycobushmaster wrote:
i think your estrogen might have gone up… if you don’t take an AI with HCG, you can expect aromatization to increase.

i don’t understand why you stopped Aromasin when you did…[/quote]

I didnt completely stop actually just used like 6mg exemestane per week. I thought I dont need it as i reduced my test dose to 100mg per week.


#7

[quote]KountKoma wrote:
Why would you run such a mess of a cycle? You are all over the place. Just another case to start simple.[/quote]

I reduced my test e dosage because I had to take a lot of aromasin with it and I was experiencing severe hairloss from it.
I added masteron but then switched to stanozolol because masteron was doing nothing for me as my bodyfat was around 12% at that time.

I stopped HCG after week 8 for 3 weeks because I read somewhere that prolonged use of HCG can cause permanent desensitisation and that scared me to death.


#8

Geeze guy that cycle is a mess. So you really ean mast for 3 weeks? Why?


#9

I assume the blood test you got didn’t test your testosterone or estrogen levels, which are pretty much the 2 most relevant things in this situation… get those checked.

The cycle you ran here is more suppressive than your first cycle. That might explain everything. It’s not surprising that recovery has been more difficult. That coupled with the fact that you seem to have potentially mismanaged your estrogen.


#10

[quote]eatliftsleep wrote:
Geeze guy that cycle is a mess. So you really ean mast for 3 weeks? Why?[/quote]

I stopped using it as it was doing nothing for me probabily because my body fat level was around 12% , didnt see any result from running it so I switched to winny.


#11

[quote]flipcollar wrote:
I assume the blood test you got didn’t test your testosterone or estrogen levels, which are pretty much the 2 most relevant things in this situation… get those checked.

The cycle you ran here is more suppressive than your first cycle. That might explain everything. It’s not surprising that recovery has been more difficult. That coupled with the fact that you seem to have potentially mismanaged your estrogen.[/quote]

Will do a proper pct of clomid 75/50/50/50 and nolva 40/20/20/20 and see if it gets me back to normal. If it doesnt get back to normal will get my test LH estro level checked and post it here . Thanks :slight_smile: